# SDR IPXA2021042968773

- Difficulty date: April 4, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081511
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FAIRING 485AL 3RD IB SKIN PANEL HAS CRACKED AREA AT PREVIOUS FASTENER HOLE WELD REPAIRREPAIRED IAW SREO A300-5450-21297
